# SDR CA111108001

- Difficulty date: October 31, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A ROUTINE INSPECTIONS, OPERATOR HAS FOUND BURN/HEAT EVIDENCE TO THE AFT PRESSURE BULKHEAD AND SEVERAL PLACES IN THE TAIL COMPARTMENT.
